# SDR UIEA2012051500237

- Difficulty date: May 2, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 55,701 hours, 8,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 740 RT TENSION TIE FWD CHANNEL FOUND CRACKED.   CHANNEL FASTENER HOLES REPAIRED IAW EO 4453A301 PART 2, STEP 5 AND SB T47-53A2502, FIG 11.
